# SDR UPS07849727

- Difficulty date: April 14, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 901 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 ATTACH FITTING CRACKED AT STA 901 L19R.  REMOVED CRACKED FITTING AT STA 901 L19R IAW SRM 51-1-20D.  LOCATED DRILLED UP, AND INSTALLED REPLACEMENT FITTING AT STA 901 L19R IAW SRM 51-3-2, AND SRM 51-1-20D.
